| Catalog Number |
SRM-240 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported left side capsular contracture baker grade iv with "pain" and "feel a big ball".Device remains implanted.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Event or Problem Description
Patient reported left side capsular contracture baker grade iv with "pain" and "feel a big ball".Healthcare professional later reported "capsular contracture baker grade iii and exchange.Singulair prescribed.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a5, a6, b5, g2, h3, h6.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis deformation, creases and wear abrasion are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Patient reported left side capsular contracture baker grade iv with "pain" and "feel a big ball".Healthcare professional later reported "capsular contracture baker grade iii and exchange.Singulair prescribed.The device has been explanted.